# SDR FDEA201208243154

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT LWR SURFACE GOUGED 1 SQUARE INCH, LOCATED 3 INCHES FROM INBD EDGE AND 6 INCHES FWD OF T/E SMOOTHED AND BLENDED GOUGE  IAW FSRM 51-73-10   MATERIAL LOSS IS .007, BEFORE .047 AFTER .040 FOUND TO OUT OF LIMITS IAW SRM 57-40-00 PARA 4B, PG 104.  REMOVED DAMAGED SKIN PANEL FROM LT WING  NR 2 SLAT IAW SRM 51-40-21, LOCATED AND DRILLED NEW SKIN PANEL IAW SRM 51-40-44. INSTALLED NEW SKIN PANEL ON LT WING NR 2 SLAT INBD LWR SURFACE IAW RSM 51-40-21.   TOP COATED REPAIR AREA IAW SRM 51-75-10.
